# SDR DALA2015101906247

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON END 14R BS 1338.   THE LONGERON END WAS REMOVED, FABRICAED, TREATED, PAINTED, AND  INSTALLED IAW SRM 51-30-5, 51-10-2, 51-10-3 PAR 14, 21 AND DWG 4913329, REV. A.
